# SDR IXXA20170807270

- Difficulty date: June 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,247 hours, 41,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 53-767-5353 FOUND THE FRAME AT BS 859.5 CRACKED.  REPAIRED THE FRAME EO 53-767-5353, REVISION 3.  AIRCRAFT GROUNDED
